# SDR SWAA2025101614329

- Difficulty date: September 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FOODTRAY ON ROW SEAT 11A 11B 12A 12B 12C 14B 16C 17A 17B 18B 18C AT PASSENGER CABIN.   REPLACED FOODTRAY ON ROW SEAT 11A 11B 12A 12B 12C 14B 16C 17A 17B 18B 18C AT PASSENGER CABIN IAW CMM 25-22-46-3500 REV. 8 STEP 3.Z.(1) PAGE: 7015 FIGURE 4 PAGE: 10096 ITEM 55 PAGE: 10099.
